Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 162, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2024, 1:22 AM MDT for Bent County, Prowers County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2024, 1:22 AM MDT (07:22 UTC)
- Expired
- Jul 7, 2024, 1:45 AM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 139 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.4 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 2484 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
307
WUUS55 KPUB 070722
SVRPUB
COC011-099-070745-
/O.NEW.KPUB.SV.W.0162.240707T0722Z-240707T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
122 AM MDT Sun Jul 7 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Prowers County in southeastern Colorado...
East central Bent County in southeastern Colorado...
* Until 145 AM MDT.
* At 122 AM MDT, a severe thunderstorm was located 9 miles southwest
of Lamar, moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
west central Prowers and east central Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3798 10286 3806 10279 3797 10248 3779 10262
TIME...MOT...LOC 0722Z 308DEG 14KT 3798 10275
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS1 follow-up statement
419
WWUS55 KPUB 070736
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
136 AM MDT Sun Jul 7 2024
COC011-099-070745-
/O.CON.KPUB.SV.W.0162.000000T0000Z-240707T0745Z/
Prowers CO-Bent CO-
136 AM MDT Sun Jul 7 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM MDT
FOR WEST CENTRAL PROWERS AND EAST CENTRAL BENT COUNTIES...
At 136 AM MDT, a severe thunderstorm was located 9 miles southwest of
Lamar, moving southeast at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Prowers and east central Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3798 10280 3803 10277 3797 10248 3779 10262
TIME...MOT...LOC 0736Z 306DEG 9KT 3797 10273
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 10:47 PM MDT, 2 hours 35 minutes earlier. Its key messages:
- Strong to severe thunderstorm winds are possible over the southeastern plains this afternoon
- Meteorological critical fire weather conditions are expected over the San Luis Valley, the La Garitas, and the southern portion of the upper Arkansas River Valley, however fuels are not critical, therefore no fire weather products will be issued.
- Rain showers and thunderstorms expected Sunday evening, with strong to severe thunderstorms possible.
- Isolated to scattered afternoon rain showers and thunderstorms expected Monday through Friday.
Area forecast discussion, Jul 6, 10:47 PM MDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1047 PM MDT Sat Jul 6 2024 .KEY MESSAGES... - Strong to severe thunderstorm winds are possible over the southeastern plains this afternoon - Meteorological critical fire weather conditions are expected over the San Luis Valley, the La Garitas, and the southern portion of the upper Arkansas River Valley, however fuels are not critical, therefore no fire weather products will be issued. - Rain showers and thunderstorms expected Sunday evening, with strong to severe thunderstorms possible. - Isolated to scattered afternoon rain showers and thunderstorms expected Monday through Friday. && .SHORT TERM /THROUGH SUNDAY/... Issued at 222 PM MDT Sat Jul 6 2024 Currently...satellite imagery this afternoon shows cumulus development across the higher terrain, and stretching from the Palmer Divide, eastward to Kiowa County. Radar is free and clear. Drier air is currently mixing eastward across the Plains with dewpoints falling. Temperatures are also on the hotter side, with 80s and 90s across the Plains. Rest of today...drier air continues to push eastward across the Plains, and most model guidance continues to show afternoon shower and thunderstorm activity remaining east in Kansas this afternoon where deeper moisture exists. The boundary that stretches from the Palmer Divide, eastward bares watching out near Kiowa County, where a few attempts to robust convection have sputtered. There could be one or two storms out that way. The other area to watch would be along the moisture boundary across Baca County. Model guidance continues to dry out our area, with convection east of the Kansas border into this evening. If storms can develop, elevated DCAPE will lead to a wind risk. Any storms that develop in our area will shift east into Kansas pretty quickly. Tonight...outflow from storms in Kansas will back westward advecting moisture back across the Plains overnight. A surface low is also forecast to develop, helping to further draw moisture back across the Plains. Dewpoints in the 50s is expected, with a few model guidance members having lower 60 dewpoint air near the Kansas border. With moisture pooling back across the Plains, low stratus will fill in overnight. There could be light precipitation out near the Kansas border overnight. Overnight lows will fall into the 50s and 60s across the Plains and 40s across the San Luis Valley. Sunday...active weather look likely by Sunday afternoon. Northwest flow aloft with and embedded shortwave is forecast to move across the region by the afternoon hours. Low level, moist upslope flow will keep the overnight moisture pooled across the Plains. Temperatures look to warm into the 70s and 80s by the afternoon. SBCAPE values of 1000 to 2000 j/kg are expected by the afternoon, and 0-6km shear of 30 to 40 kts will be sufficient for strong, to possibly severe thunderstorm development. Expect initial thunderstorm development across the Palmer Divide by midday, spreading south along the I-25 corridor and into the Plains through the afternoon. Given the parameters mentioned above, outflow winds to near 60 mph and hail in excess of 1 inch in diameter will be possible with stronger storms. In addition, given the shear and profiles, high-res guidance is developing helicity track with a couple of stronger storms across the Palmer Divide, south across Pueblo County with initial development, so there could be a small tornado threat. Mozley && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Issued at 222 PM MDT Sat Jul 6 2024 Sunday Night: The end of the weekend is anticipated to have some active weather across portions of south central and southeastern Colorado. A shortwave embedded within northwest flow will be pushing over the area bringing heightened support and forcing. Along with that, this wave will have shoved a cold front southward earlier in day, with better moisture behind the front. Given all of this, rain showers and thunderstorms are expected for most of the area, but particularly across the eastern mountains and plains. Showers and storms are expected to blossom earlier in the day Sunday and persist and/or continue to initiate during the early to mid evening hours as the wave treks to the southeast. With the anticipated shear, moisture, and instability, strong to severe thunderstorms will be possible, with the primary hazards being severe wind gusts and large hail. With all of that said, precipitation is expected to decrease in coverage and intensity during the late evening hours as forcing and instability lessen. As for temperatures, another mild night is in store for much of the area, with even slightly below seasonal normals for lows given the cold front passage earlier in the day. Monday - Friday: For next week, some active weather is expected as a mostly stagnant pattern remains in place. Flow will remain northwesterly through most of this period, with flow becoming more northerly near the end as a ridge of high pressure across the western US drifts to the east. Confidence remains high to very high (>60%) in this overall pattern evolution given continued and strong support from ensemble model guidance. While weak waves and orographics will allow for modest forcing, no major forcing is anticipated with this pattern, and given that, drier conditions are expected for the region. With that said though, given the lack of any moisture scouring systems, daily isolated to scattered afternoon rain showers and thunderstorms are expected along the mountains, with some spillage of precipitation across the valleys and plains. Looking at temperatures, Monday will be the coolest day, and even slightly below seasonal values thanks to the cold front passage from Sunday. Then for the rest of the week, a slow warm up is anticipated, with near seasonal temperatures by the end of the week. && .AVIATION /06Z TAFS THROUGH 06Z MONDAY/... Issued at 1040 PM MDT Sat Jul 6 2024 An easterly surge will push into the I-25 corridor affecting KCOS and KPUB at the start of the TAF issuance gusts to around 30 kts will be possible before a cold front shifts winds from the north after 08-09z at both terminals. Showers and thunderstorms are possible as the boundary hits the mountains, though chances are too low for more than VCSH but trends will be monitored. Winds will shift out of the east on Sunday with another round of showers and thunderstorms likely at both terminals. Will carry VCTS for now given timing uncertainties, but it is likely that both terminals will need a tempo or prevailing group for TSRA into Sunday evening. A few storms could become strong to severe with GR along with +TSRA and gusty winds up to 50 kts if a stronger storm directly impacts the terminals. KALS will remain VFR with northwest winds picking up after 19z. Winds will shift from the east during the early evening as convective outflow boundaries over the Sangres spread eastward into the San Luis Valley. It is possible winds could gust to near 30 kts though confidence is low for now. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOZLEY LONG TERM...SIMCOE AVIATION...KT
Hazardous weather outlook, Jul 6, 6:12 PM MDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 612 PM MDT Sat Jul 6 2024 COZ058>089-093>099-080015- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 612 PM MDT Sat Jul 6 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Isolated thunderstorms are possible across the extreme southeast Colorado Plains this evening. The main thunderstorm risks will be lightning, wind gusts near 60 mph and small hail. Overall confidence in occurrence is low, with most activity well east of the Plains in Kansas. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated to scattered showers and thunderstorms are expected each afternoon. The main hazards from storms will be gusty outflow winds, cloud to ground lightning, and small hail. Slower moving storms that produce heavy rainfall could lead to flash flooding concerns over burn scars and other vulnerable areas. There is a chance for a few strong to severe thunderstorms across portions of the eastern plains late Sunday afternoon and evening, with the main threats being wind gusts to 60 mph and 1 inch diameter hail. The areas with the best potential for thunderstorm development will be across the eastern mountains and plains on Sunday, then across the mountains and high valleys for Monday through Friday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. EHR/27
In the hours before
Special weather statement, Jul 6, 11:43 PM MDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1143 PM MDT Sat Jul 6 2024
COZ095-097-070615-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
1143 PM MDT Sat Jul 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL KIOWA AND NORTH
CENTRAL BENT COUNTIES THROUGH 1215 AM MDT...
At 1143 PM MDT, Doppler radar was tracking a strong thunderstorm over
Blue Lake, or 25 miles northeast of North La Junta, moving east at 15
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3818 10324 3829 10325 3835 10301 3809 10299
TIME...MOT...LOC 0543Z 264DEG 14KT 3824 10320
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
KTSSpecial weather statement, Jul 6, 11:57 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1157 PM MDT Sat Jul 6 2024
COZ097-098-070700-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
1157 PM MDT Sat Jul 6 2024
...A STRONG THUNDERSTORM WILL IMPACT PROWERS...NORTHEASTERN BACA AND
SOUTHEASTERN BENT COUNTIES THROUGH 100 AM MDT...
At 1157 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Lamar, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamar, Holly, Granada, and McClave.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3764 10209 3764 10231 3777 10289 3814 10285
3805 10204 3765 10204
TIME...MOT...LOC 0557Z 285DEG 13KT 3793 10265
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
KTSSpecial weather statement, Jul 7, 12:57 AM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1257 AM MDT Sun Jul 7 2024
COZ097-098-070730-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
1257 AM MDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES THROUGH 130 AM MDT...
At 1257 AM MDT, Doppler radar was tracking a strong thunderstorm near
McClave, or 11 miles west of Lamar, moving southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamar, Wiley, Hasty, McClave, John Martin Reservoir, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3811 10308 3822 10300 3815 10260 3810 10261
3812 10283 3800 10284
TIME...MOT...LOC 0657Z 295DEG 21KT 3808 10283
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
KTSSpecial weather statement, Jul 7, 1:02 AM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
102 AM MDT Sun Jul 7 2024
COZ097>099-070800-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
102 AM MDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PROWERS...NORTHEASTERN
BACA AND EAST CENTRAL BENT COUNTIES THROUGH 200 AM MDT...
At 101 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Granada, or 16 miles southeast of Lamar, moving
east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamar and Granada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3800 10285 3813 10283 3811 10262 3815 10261
3797 10204 3762 10204
TIME...MOT...LOC 0701Z 288DEG 15KT 3789 10243
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 36 min |
| Jul 6, 11:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 46 min |
| Jul 6, 11:43 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Jul 6, 11:57 PM MDT | Special Weather Statement | PUB | Prowers | 63 min |
| Jul 7, 12:12 AM MDT | Severe Thunderstorm Warning | PUB | Bent | 48 min |
| Jul 7, 12:38 AM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Jul 7, 12:57 AM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jul 7, 1:02 AM MDT | Special Weather Statement | PUB | Prowers | 58 min |
| Jul 7, 1:44 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 9 min |
| Jul 7, 2:12 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 7, 2:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Jul 7, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 7, 3:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jul 7, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 36 min |
| Jul 7, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 7, 4:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 7, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 11 min |
| Jul 7, 4:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 23 min |
| Jul 7, 4:45 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 7, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Jul 7, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 27 min |
| Jul 7, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 36 min |
| Jul 7, 5:26 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 7, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jul 7, 5:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 7, 5:32 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jul 7, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jul 7, 5:46 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
| Jul 7, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 28 min |
| Jul 7, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Jul 7, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jul 7, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.